# SDR UPS03841017

- Difficulty date: July 31, 2001
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Engine: Pwa JT3D3
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Leaking
- Location: Nr 3 Pit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CLIMB OUT, KEPT INCREASING FLOW TO MAINTAIN DESIRED CAB PRESS FOR F L330.  APPROX 5 MIN AFTER REACHING FL330 WE LOSSED CONTROL OF BOTH AUTO AND MANUAL CAB CONTROL.  CABIN REACHED FL230 RAN CHECKLIST AND DESEN DED TO FL230.  FOUND AIR LEAK AT THE NR 3 PIT DOOR. CHECKED DOOR SEAL & EXTERNAL LATCHING MECH. FOUND LOWER DOOR HOOK RIDE UP ON TEE BOLT IF DOOR NOT SHUT RIGHT (REF LP023577) DEFERRED M263884.  REF LP 23583 - RERIGGED DO OR PER MM 52-31-00 OPS CHECK GOOD, THIS CLEARS M263884.
